# SDR SWAA2021100424762

- Difficulty date: September 29, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 53,215 hours, 27,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR LIGHT INOP (SIDEWALL LIGHT) ; / [01] OK TO CONTINUE PER MEL 33-2-03 SP#1B. AUTH# 28531; [02] RELAMPED SIDEWALL LT REF AMM 33-21-00.
